5 doctors weighed in:
Im on phentermine&metformin 3days & I felt my heart speed up, short breath, body got hot&cold, gagging, &now, I feel a poke in my chest. Side affects ?
5 doctors weighed in

Dr. Nassir Azimi
Clinical Lipidology
3 doctors agree
In brief: Yes
These are typical side effects of phentermine.
To be sure consult with your physician particularly if the persist after the meds.

In brief: Yes
These are typical side effects of phentermine.
To be sure consult with your physician particularly if the persist after the meds.
Dr. Nassir Azimi
Dr. Nassir Azimi
Thank
Dr. Howard Rubin
Internal Medicine - Cardiology
In brief: Pent ermine
Can cause the heart to speed up.
Metformin is used to treat diabetes to lower blood sugar and as blood sugar drops then the heart can speed up.

In brief: Pent ermine
Can cause the heart to speed up.
Metformin is used to treat diabetes to lower blood sugar and as blood sugar drops then the heart can speed up.
Dr. Howard Rubin
Dr. Howard Rubin
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors